MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, KETONE 50CT
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: customer contacted manufacturer via e-mail and provided telephone number.Manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips; complaint was reported via e-mail.Customer stated they had recently purchased the true plus ketone test strips (within the last three weeks).Customer stated the test strips do not function as intended, and that they were a different color (tan) then other true plus ketone test strips they had.E-mail response was sent to customer requesting customer provide telephone number.
 
Additional Manufacturer Narrative
Sections with additional information as of 29-oct-2021: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-001: user had an inaccurate reference.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12337791
Report Number1000113657-2021-00492
Device Sequence Number3974223
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model NumberSTRIP, KETONE 50CT
Device Lot NumberAX589
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/23/2021
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1